# SDR USAAF97103

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- Engine: Rroyce TAYMK65015
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Regulator
- Part number: CASC509
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CLT - FLT 668 - ON APPROACH TO CLT, AT 1000 FT AGL, CAPTAIN TRIED TO IDLE BACK ON THROTTLE FROM 80 PERCENT.  NR 2 ENGINE WOULD NOT SET BACK AND HUNG AT 80 PERCENT.  THERE WAS NO RESPONSE CUTTING BACK THE POWER.  AFTER GO AROUND AND HAVING CONTINUED POWER PROBLEM, CAPTAIN SHUT DOWN NR 2 ENGINE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME, 10 MINUTES.  MAINTENANCE REPLACED THE FUEL FLOW REGULATOR.  (M)
